| Catalog Number |
4653510PIG-NB |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for investigation.A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The account alleges that during a vascular procedure the catheter tip detached within a patient.
Additional Manufacturer Narrative
The suspect medical device was not returned for investigation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.